MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1155/2010/846534

Медицинская библиотека · Case reports in medicine · 2010

Lost in the mist: acute adrenal crisis following intranasal fluticasone propionate overuse.

Loaiza-Bonilla Arturo, Sullivan Tollin, Harris Ryan Kendall

Клинический случайСтатьяПеревод в очереди

Аннотация

Introduction. Acute adrenal crisis in relation to nasal steroid overuse has been reported very scantly in English medical literature and remains an underdiagnosed condition. Case presentation. A 55 year-old male presented with altered mental status, retrograde amnesia, fluid refractory hypotension, abdominal pain, fever, and chest pain. Physical examination revealed amnesia, bradypsychia, tachycardia, decreased muscle tone and hyporeflexia. Overuse of nasal steroid was suspected by history. Random early morning cortisol level was < 0.2 mcg/dL. The patient was started on hydrocortisone and within 24 hours he had a full recovery. Conclusion. This one-of-a-kind case describes acute adrenal crisis secondary to withdrawal from inhaled nasal corticosteroids overuse in a patient with particular risk factors. Prevention and early recognition of this disorder can significantly reduce its morbidity and mortality.

Для цитирования: Loaiza-Bonilla Arturo, Sullivan Tollin, Harris Ryan Kendall. Lost in the mist: acute adrenal crisis following intranasal fluticasone propionate overuse.. Case reports in medicine. 2010. DOI: 10.1155/2010/846534.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.